# SDR USAA2011082200006

- Difficulty date: August 8, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,778 hours, 18,932 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CG5068
- Condition: Saturated
- Location: Elevator
- Part time: 10,097 hours, 6,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - TRAPPED WATER IN LEFT ELEVATOR BETWEEN ELEV STA131TO ELEV STA 601AND BETWEEN RIB 4 TO RIB 14.  REPLACED LEFT ELEVATOR BETWEEN ELEV STA 131TO ELEV STA 601AND BETWEEN RIB 4 TO RIB 14 IAW A319 AMM 27-34-41.
